NACA® Northern Plains - Preliminary Schedule

*PLEASE NOTE: This schedule is preliminary, and is only meant to be a basic outline of the conference. Each region will likely have slight variances in their final schedules.*

Preliminary Conference Schedule

Thursday​

Time
Event
​10:00 AM - 6:00 PM
​CAMP Load-In
​10:00 AM - 8:00 PM
​Registration Open
​2:30 PM - 3:30 PM
​Block Booking Orientation
​3:30 PM - 4:30 PM
​Special Event Showcase/ Orientation
​4:30 PM -5:00 PM
​Sampler Showcase (5-5 minute spots)
​5:05 PM - 6:20 PM
​Conference Dinner/Big Welcome
​6:25 PM - 7:50 PM
​Showcase 1 (6-10 minute spots + Emcee w/ 25 minutes)
​7:55 PM - 10:00 PM
​CAMP 1
​9:30 PM - 10:30 PM
​Student Social or Special Event Showcase

Friday

Time
Event
​8:30 AM - 5:00 PM
​Registration Open
​9:00 AM - 9:50 AM
​Educational Session Block 1
​10:00 AM - 10:50 AM
​CAMP 2 (No Demo CAMP)
​10:00 AM - 10:50 AM
​Educational Session Block 2
​10:55 AM - 12:15 PM
​Lecture Showcase (5x10 minute spots)
​12:20 PM - 1:40 PM
​Conference Lunch/Block Booking Meeting
​1:40 PM - 3:30 PM
​Showcase 2 ( 5x10 minute spots + Emcee w/ 25 minutes + 20 min Special Event)
​1:40 PM - 2:55 PM
​Professional Educational Session Block 1
​3:45 PM - 5:00 PM
​CAMP 3
​5:00 PM - 7:00 PM
​Dinner on Your Own / Delegation Meetings
​7:00 PM - 8:00 PM
​School Swap
​8:00 PM - 9:40 PM
​Showcase 3 (5x10 minute spots + Emcee w/ 25 minutes + 20 min Special Event)
​9:45 PM - 10:50 PM
​CAMP 4

Saturday

Time
Event
​8:00 AM - 5:00 PM
​Registration Open
​9:00 AM - 9:30 AM
​Educational Session Block 3a (30 minute block)
​9:00 AM - 9:50 AM
​Educational Session Block 3
​9:00 AM - 10:50 AM
​Block Booking Meeting
​9:55 AM  - 10:45 AM
​Educational Session Block 4
​10:55 AM - 12:15 PM
​Showcase 4 (5x10 minute spots + Emcee w/ 25 minutes)
​12:15 PM - 2:00 PM
​Lunch on Your Own
​12:40 PM -1:10 PM
​NACA® Center Stage: Your Association at Work
​12:45 PM - 1:45 PM
​Professional Development Lunch
​1:10 PM - 1:40 PM
​Associate Town Hall
​2:05 PM - 3:25 PM
​Showcase 5 (5x10 minute spots + Emcee w/ 25 minutes)
​2:05 PM - 3:20 PM
​Professional Educational Session Block 2
​3:40 PM - 4:30 PM
​Educational Session Block 5
​4:30 PM - 4:50 PM
​Delegation Meetings
​4:50 PM - 6:10 PM
​CAMP 5
​6:15 PM - 7:45 PM 
​Closing Dinner/Delegation Meetings
​7:55 PM - 9:15 PM
​Showcase 6 (5x10 minute spots + Emcee w/ 25 minutes)
​9:15 PM - 10:30 PM
​CAMP 6
​10:30 PM - 11:30 PM
​Student Social or Special Event Showcase
​10:30 PM - 12:00 AM
​Block Booking Meeting
​10:30 PM - 12:00 AM
​CAMP Load-Out

 

Share This Page